# SDR CALA2025011601920

- Difficulty date: January 13, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N37354
- Make and model: Boeing 737-8
- Aircraft serial: 67616
- Aircraft time: 1,510 hours, 521 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Exposed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLACK WIRE PROTRUDING UNDER DOOR 2L SLIDE BOTTOM LEFT CORNER RIG HT ABOVE GIRT BAR.    VERIFIED BLACK WIRE IS ROUTED CORRECTLY ON DOOR 2L SLIDE. PER ECRA 2560-01987. OK FOR SERVICE.
